MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD SYRINGE WITH PERMANENTLY ATTACHED BD SAFETYGLIDE SAFETY NEEDLE; PISTON SYRINGE

BD MEDICAL - DIABETES CARE BD SYRINGE WITH PERMANENTLY ATTACHED BD SAFETYGLIDE SAFETY NEEDLE; PISTON SYRINGE
Model Number 305945
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the bd¿ syringe with permanently attached bd safetyglide¿ safety needle leaked during use.The following information was provided by the initial reporter: "leaking at the blue section.".
 
Event or Problem Description
It was reported that the bd¿ syringe with permanently attached bd safetyglide¿ safety needle leaked during use.The following information was provided by the initial reporter: "leaking at the blue section".
 
Additional Manufacturer Narrative
H6: investigation summary: since no samples (including photos) were returned for the reported issue of ¿leakage¿ with lot number unknown regarding item # 305945 the complaint could not be confirmed, and the root cause is undetermined.Unable to complete a dhr request as the lot number is unknown.Bd was not able to duplicate or confirm the indicated failure as no samples or photos were returned.Root cause cannot be determined at this time as the issue is unconfirmed as no samples or photos were returned.Based on the above, no additional investigation and no capa/sa is required at this time.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.

Brand Name
BD SYRINGE WITH PERMANENTLY ATTACHED BD SAFETYGLIDE SAFETY NEEDLE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key12215616
Report Number1920898-2021-00810
Device Sequence Number4137052
Product Code MEG
UDI-Device Identifier30382903059455
UDI-Public30382903059455
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K992734
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305945
Device Catalogue Number305945
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/25/2021
Supplement Date Received by Manufacturer07/28/2021
Initial Report FDA Received Date07/22/2021
Supplement Report FDA Received Date08/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1